# SDR DALA2017052204122

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 63,956 hours, 24,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT O/B SEAT TRACK FROM STA 1180-1320 IS OUT OF LIMITS FROM SIDE OF SCALLOPS ALLOWABLE IS .840 AND EXCEEDS THAT IN SEVERAL AREAS. REMOVED AND REPLACED MAIN CABIN SEAT TRACK AT STA 1180-1320 LT O/B IAW SRM 51-40-02 AND DWG 146N5133 REV A.
